# SDR WX0A2025081132539

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 55,804 hours, 34,536 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.   STRANGE SMELL NOTED DURING LANDING. SMELL VERIFIED BY GATE AGENT.   COMPLIED WITH TASK CARD 21-000-002 FOR STRANGE SMELL NOTED DURING LANDING.
